# SDR UIEA2019081635142

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 2241246501
- Part serial: NSN
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BRACKET, #2 ENG BOTH FAN COWL FWD HOLD OPEN ROD SUPPORT.( REPLACED FAN COWL FWD HOLD OPEN ROD SUPPORT BRACKET WITH NEW IAW 70-50-00-912-001. CONDITION CHECK NORMAL.     SPLIT PIN OFF PART (PN: MS24665-155)  BUSHING OFF PART (PN: NAS77-4-18)  WASHER OFF PART (PN: S700W0125-001) )
